Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: In the depths of depression--please help LyndaK cubbybear

Posted by LyndaK on January 29, 2003, at 0:44:51

In reply to Re: In the depths of depression--please help LyndaK, posted by cubbybear on January 26, 2003, at 23:50:46

Cubbybear,

Sorry for the delay in getting back to you.


> You asked, shouldn't you be getting some relief from the Aurorix at this point? The only way I can answer that is to say that my dr. said it would take 4-6 weeks to kick in at therapeutic dose. So far, I've passed 3 weeks. So maybe (hopefully) it will be about 3 weeks longer or less, before I start to get the full benefits. (I'd hate to imagine a situation in which the medication ITSELF actually my depression to worsen). It just seems that so far, the Aurorix is not doing anything, and I've sunk even deeper over the last few days.

I don't think there's a very high probability that the Aurorix is doing anything to actually WORSEN your depression. It would be more of an issue of it just not working. But you're only half way through the 4-6 weeks, so the next few weeks should be more telling, right? I'm trying to be positive here, but to be perfectly honest, I'm really worried that you're not feeling more of an effect at this point.

>
> As far as social contacts are concerned, the only interactions I have with people are through work, which at least takes my mind off my pain a little, since I have to focus on teaching. To the best of my knowledge, there is no real psychotherapy/counseling here in Thailand, largely as a nature of the Asian culture, and I certainly don't know of any kind of group therapy except for perhaps a local branch of Al Anon. There are two guys who are my co-teachers, who I can call upon for companionship or conversation in emergency. Both of these guys are well acquainted with the horrors of addiction and /or depression so they are helpful to an extent. But that's about it. Please let me know what you think.
>
>
I'm glad you have a job and some friends. That's better than jobless and home alone. Maybe posting on this site is the closest thing you have to "Therapy", if so, use it. I don't know what else to say because I know when I was really depressed all I could do was get through my obligations for the day, take my pills, and go to therapy -- that's it! I didn't feel like doing anything else. I didn't want to do anything "fun" because I couldn't experience the FEELING of "fun". Faith and prayer were the only other things I held on to -- I don't know if you're into that. Whether you are or not, I pray for you at night -- for a good nights sleep among other things!

I hope your Aurorix starts kicking in soon, and if it doesn't then I hope you're able to make a trip out to the U.S. to get your Parnate.

Keep Talking.
Lynda


Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:LyndaK thread:137446
URL: http://www.dr-bob.org/babble/20030125/msgs/138080.html